# SDR 2007FA0000344

- Difficulty date: March 23, 2007
- Submitted: April 24, 2007
- Operation: General aviation
- Aircraft: N9522S
- Make and model: Cessna 172R
- Aircraft serial: 17280432
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: 25765362
- Part serial: 70148401
- Condition: Worn
- Location: Engine Fuel
- Part time: 1,938 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS THAT ENGINE DIED ON FINAL APPROACH.  ADJUSTED IDLE STOP SLIGHTLY AND MIXTURE SLIGHTLY.  RAN ENGINE AND FOUND THAT SLIGHT ADJUSTMENTS MADE TO FUEL SERVO CREATED LARGE CHANGES IN THE ENGINE OPERATION.  UNABLE TO ADJUST THE FUEL SERVO TO MEET PERFORMANCE REQUIREMENTS STATED IN AD2001-06-17, (D)(2).  THIS IS THE SECOND ATTEMPT TO ADJUST THE FUEL SERVO.  THE FUEL SERVO WAS REMOVED FROM THE AIRCRAFT AND FORWARDED FOR REPAIR UNDER THEIR W/O NR 07-00900.  ORIGINAL FUEL SERVO, PN 25765362, SN 70148401, REINSTALLED ON AC UPON COMPLETION OF REPAIR, WITH REFERENCE TO MM, CHAP 73.  IDLE AND MIXTURE ADJUSTMENT COMPLETED WITH REFERENCE TO MM, CHAP 73.  OPERATIONAL/LEAK CHECK GOOD AT THIS TIME.  (K)
